Open Access
Translator Disclaimer
2015 Skew Circulant Type Matrices Involving the Sum of Fibonacci and Lucas Numbers
Zhaolin Jiang, Yunlan Wei
Abstr. Appl. Anal. 2015(SI13): 1-9 (2015). DOI: 10.1155/2015/951340

Abstract

Skew circulant and circulant matrices have been an ideal research area and hot issue for solving various differential equations. In this paper, the skew circulant type matrices with the sum of Fibonacci and Lucas numbers are discussed. The invertibility of the skew circulant type matrices is considered. The determinant and the inverse matrices are presented. Furthermore, the maximum column sum matrix norm, the spectral norm, the Euclidean (or Frobenius) norm, the maximum row sum matrix norm, and bounds for the spread of these matrices are given, respectively.

Citation

Download Citation

Zhaolin Jiang. Yunlan Wei. "Skew Circulant Type Matrices Involving the Sum of Fibonacci and Lucas Numbers." Abstr. Appl. Anal. 2015 (SI13) 1 - 9, 2015. https://doi.org/10.1155/2015/951340

Information

Published: 2015
First available in Project Euclid: 15 April 2015

zbMATH: 1383.15027
MathSciNet: MR3326645
Digital Object Identifier: 10.1155/2015/951340

Rights: Copyright © 2015 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2015 • No. SI13 • 2015
Back to Top